# SDR JTAA2015FA0000028

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 3,025 hours, 5,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNING PLASTIC DURING FLIGHT.  INSPECTED LT & RT AVIONICS CABINETS, CO-PILOT, CENTER & PILOT CIRCUIT BREAKER PANEL WIRING, LT CONTROL TUBE/WIRING HARNESS COMPARTMENT.  GROUND RAN ACFT WITH HEATERS & AIR CONDITIONING SYSTEMS ON AND OFF.  COULD NOT DUPLICATE ODOR.  ACFT RETURNED TO SERVICE.
